MathSciNet Relay Station
MathSciNet bibliographic data
MR1412515 03D30 (03B25 06A12)
Ambos-Spies, Klaus; Fejer, Peter A.; Lempp, Steffen; Lerman, Manuel Decidability of the two-quantifier theory of the recursively enumerable weak truth-table degrees and other distributive upper semi-lattices. J. Symbolic Logic 61 (1996), no. 3, 880–905.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 17:03:06 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=5cc7f2cbf57fa26e2ff9469d951a16c9; path=/; expires=Tue, 10-Jun-2031 17:03:06 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=87 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 538 W[s6~^~ũ:Y?l@؝lHLsaiw:Yb$C MHfI>>\p1޿O_oo.} {zxw Fyl}t5릸o$6!Qڧnh[S6Θxx ;f_8RcH% 7c%m}Ls.p9pČY}0TaϐkJKjQКS8dqmf3[r*K ԌjnW2b&-Ӟt$yb 1 E`29j$+a&T䀔Lɒ#y ifC>Y6Cf&Y4eύk&袑1Ј dq1gFZ$E6)V%vgo[I$wI^Hlus۠]tJmx;Yqqݮ1> *a}t|/.x0||7WCp /ɘƸ_W2#U$1$Ү$8Ek-aX߰o0eL1),Pkbw B'u|^Í Ƅ\12#&8NNL"1cy$ix)Rbvc>4O:Ʀ0hVr҄ɤ![~]wb10`،j%4PB`Q@* Q.^wp[Ьqm+Sjrd&g;ggWh7xo35E;1M)dC/vrAsP:GJ=4[՜ 6恥:e6~!x7,@ZhڠgpU!mU]49%%'9$HSKf F&pƌ)iCSb[46Ly!90jt6'' ֜3)f2\@~V@|?s!R  (doc(g 4ͱ*%Tm!`bHX`k(zy(Ufb՝1u/qЬYFhٹ7GsRͱS)i KJ4"S׍ Qzj&cIЮ48Ŷ֝`{*q8Z5y'Lj(>l=C<_8#-rHŞw=}K¢<Ն_zݯd| a @ 0